# SDR DL73K002250

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 48,253 hours, 39,390 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 693731428
- Part serial: D00354
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SEVERAL CHAFED AND BROKEN WIRES IN A BUNDLE PASSING UNDER THE A/C POWER CONTROL BOX MOUNTED BEHIND THE  PILOT''S OVERHEAD INST PANEL.  REPAIRED ASSOCIATED WIRING AND REPLACED THE A/C POWER CONTROL PANEL.  NO FAULTS WERE DETECTED IN FLT DISC FOUND WHILE AT GATE.
